I doubt your bleeding gums have anything to do with DGL! The DGL helps to heal ulcers and helps to lessen gastric reflux in many people.
There can be many reasons for bleeding gums. I know about some reasons, and your docs should know about all the reasons.
Here are some reasons for bleeding gums:
1)not enough Vitamin C complex in the diet. Vitamin C complex means Vitamin C, with BIOFLAVENOIDS, HESPERIDIN, & RUTIN.
People who are VERY deficient in Vitamin C (also called ascorbic acid) end up with SCURVY, which includes BLEEDING GUMS.
Do you eat enough RAW FRUITS AND RAW VEGGIES? What is your diet like? Could it stand some improvement (or even a lot of improvement)?
Do you take Vitamin supplements?
Look for a good holistic NUTRITIONIST, who could help you greatly improve your diet. This will help, no matter what you've got. But do see the doc to find out what's going on!
2)not using dental floss, leading to gum disease (a dentist could tell you if you have this problem)
3)CELIAC DISEASE: (also called GLUTEN INTOLERANCE). People with Celiac Disease (CD) have a problem where GLUTEN damages the insides of their small intestines. The result of this is INDIGESTION AND MAL-ABSORPTION.
Gluten is found in WHEAT, RYE, OATS, BARLEY, and BUCKWHEAT. For people with CD, eating even a TINY amount of gluten, can DESTROY the insides of their small intestine.
To find out more about Celiac Disease, go over to the peripheral neuropathy forum, at http://www.braintalk.org and look for "threads"/discussions posted by JCC.
Meanwhile, you could try a gluten-free diet (after you read about this) for a month, to see if it helps. BROWN RICE is gluten-free. So is corn, but many are allergic to corn, so avoid corn.
4)PANCREAS not secreting enough digestive enzymes. If so, why? Have you tried any DIGESTIVE ENZYMES?
5)Some medications can prevent important nutrients (vitamins, minerals, etc.) from being absorbed. This includes ACID BLOCKERS.
What meds are you taking? What bad side effects might they have? Don't suddenly stop taking the meds though, because some meds must be very slowly tapered down, (under medical supervision), or dangerous results could happen if such meds are too quickly stopped!!!
6)What is YOUR GUT INSTINCT about why your gums are bleeding?
I wish you the best of luck!
Sincerely, Concerned lady
Thank you, Could you let me know what tests I should request specifically for
blood, stool, urine ?
I will be going to the hospital today as requested.
I have found a Intergrative doctor as well, To help and hope the two can help this gal eat .
fatigue, heartburn, upset stomach, blue nails, bleeding gums , headache. Just falling apart,
Still wondering, Could heartburn just be a symptoms, The doctor said no to digestive enzyme since 6 months ago there was no blood or food in my stool.
Vit Def ?
I use cream of wheat, soy, crushed multi, skinless potatoe, egg whites, banana, chips, Diabetic Choice: Thats why I can't get weight back But heartburn with anything like : peanuts, turkey
No dairy in years. Thanks again
My responce is a little simpler. I manage a dental office, and one of the reasons for bleeding gums is irregular hygiene appointments..If its been a while since you've had your teeth cleaned, I would start there 1st. Your dentist and hygienist can direct you from there. Hope this gives you another avenue!!
Love our dentist and always go in for appts. With my heart : MVP and the antibiotics taken before cleaning, We are more then well aware. My previous posts mention: Severe weight loss, heartburn, abdominal pain, and 7 months of an unablility to eat much. Has brought on many medical issues. Thanks for the interest from another approach though.
Hope I am back on the mend soon. Appreciate the Message board for insight.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.